Homoclinic orbits in a four-dimensional model of a perturbed NLS equation: A geometric singular perturbation study

David McLaughlin, Edward A. Overman, S. Wiggins, C. Xiong

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDynamics reported
Place of PublicationBerlin
PublisherSpringer
Pages190-287
StatePublished - 1996

Publication series

NameDynamics Reported: Expositions in Dynamical Systems
Volume5

Cite this

McLaughlin, D., Overman, E. A., Wiggins, S., & Xiong, C. (1996). Homoclinic orbits in a four-dimensional model of a perturbed NLS equation: A geometric singular perturbation study. In Dynamics reported (pp. 190-287). (Dynamics Reported: Expositions in Dynamical Systems; Vol. 5). Springer .